Characterizations of subclasses of type G distributions on ℝRd by stochastic integral representations

Takahiro Aoyama, Makoto Maejima

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

The class of type G distributions on ℝd and its nested subclasses are studied. An analytic characterization in terms of Lévy measures for the class of type G distributions is known. In this paper, probabilistic characterizations by stochastic integral representations for all classes are shown, and analytic characterizations for the nested subclasses are given in terms of Lévy measures.

Original languageEnglish
Pages (from-to)148-160
Number of pages13
JournalBernoulli
Volume13
Issue number1
DOIs
Publication statusPublished - Dec 1 2007
Externally publishedYes

Keywords

  • Infinitely divisible distribution on ℝR
  • Lévy process
  • Stochastic integral representation
  • Type G distribution

ASJC Scopus subject areas

  • Statistics and Probability

Fingerprint Dive into the research topics of 'Characterizations of subclasses of type G distributions on ℝR<sup>d</sup> by stochastic integral representations'. Together they form a unique fingerprint.

  • Cite this